# SDR SWIA2021070959334

- Difficulty date: April 28, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK IN EXTERNAL SKIN DRAIN HOLE FWD OF ACCESS DOOR 142AR (MARKED)     (C-CHECK RO 7/7/2021)    REPAIRED CRACK IN EXTERNAL SKIN DRAIN HOLE FWD OF ACCESS DOOR 142AR AS PER MHIRJ REO 690-53-21-1369 REV -- DATED 2021-06-04. SEE CONTINUE CARD FOR DETAILS. M-337 AND TASK CARD 51-900-1002-SKY COMPLIED WITH. PRESSURE CHECK GOOD.
